# SDR DXTA2008111703356

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 2,216 hours, 1,664 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROX 60KTS, THE RIGHT HYD LOW FLOW ANNUNCIATOR ILLUMINATED.
